Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

High blood pressure. On coveram, concor. Variations in heart rate. Concerned?

Hi Dr Grief,

I am 38 year old and currently taking Coveram 10/5 and concor 2.5 because of high blood pressure. I take coveram in the morning and concor in the evening. My BP rate is currently normal below the 140/90 mark with the odd occasions going over. My question is about my resting heart rate, I noticed that it is reading around the 70 to 80 mark with the odd occasions going to the range of 60s. Is this normal or is it considered high? I have an office type job.


Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

A pulse of 60 to 100 is still in range.
No biological parameter is constant - variation is the rule...
Circadian rhythm / Beta-blocker (concor) have a role
If you are concerned, HOLTER (24 to 48 hour ambulatory monitoring) may be done for further analysis

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 6 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor